# SDR C2XA11IA049

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 23,294 hours, 12,333 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2293 IAH TO RSW THE CAPTAIN LOST NR 1 AIRSPEED, HE SLAVED TO THE NR 2 AIRSPEED WHICH ALSO WENT AWAY FOR TWO MINUTES WHEN THE AIRSPEED INDICATION RETURNED.  THE AIRCRAFT DIVERTED TO BHM WHERE MAINTENANCE INSPECTED THE AIRCRAFT, DRAINED WATER FROM THE PITOT STATIC LINES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
